It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane acne worse. (0.017 seconds)


... I asked my derm the other day if she thinks direct contact with the sun makes your acne worse? ... (4 replies)
... In my case, I think using too many topicals and medications can make acne worse. I was using BP and that wreaked havoc on my face. In an attempt to fix it, I only made it worse. ... (6 replies)
... Hey guys, I've been reading these boards for about five months now and I just wanted to compile a basic list of all the essential acne skin care details that everyone should know about when attempting to combat acne. ... (4 replies)

After accutane
Jul 17, 2005
... hile on Accutane, your skin is going to do what it's going to do regardless pretty much of any other factor... heck, I could have soaked my face in lard while on Accutane and it wouldn't have made a difference! LOL. ... (27 replies)
... Hello everyone, well I am on my third course of Accutane and pretty much just finished a month of 20mg a day. My doctor wanted to see if a low dose would do anything. ... (14 replies)
... You have to realize that the severity and time span of your acne is already predetermined. ... (6 replies)
... I had VERY oily skini was taking alot of creatine and weight gainer then too which made my acne worse and completely irritated my liver in the process which add to worse acne. ... (32 replies)
... There is a ton of information for accutane on this board. You can do a search on "accutane" on the Acne board and do some research there. ... (1 replies)
... Thanks guys for the replies. My acne started at the age of 22. I know it's late and it really sux. It went straight to cystic acne...huge bumps under the skin that emerged into painful red lumps. ... (19 replies)
Drugs and Accutane
Oct 30, 2005
... First, if your friend is using coke every 2 weeks "for fun", he's got bigger problems than acne. But ... that having been said, Second, yes, coke will probably make acne worse (with or without the accutane). Sorry I don't have any hard facts for you ... but "acne blisters" are a common side effect of coke use. Do a web search for "acne blisters cocaine" and I'm sure you... (3 replies)
... im in the exact same boat as you. i thought i was the only one with this relationship and acne problem. My problem is this, i just started Accutane and this initial breakout period has me looking pretty bad. i guess im almost through with this breakout, or so im told, im about a month into treatment. ... (7 replies)
... Ask your dermatoligist to prescribe you a course of Erythromycin. (12 replies)
... I started taking Accutane and everything was fine. Skin cleared a ton. ... (12 replies)
... I just cant stand being infront of people with this horrid acne. if i knew Accutane would be this bad i wouldnt of started with it, i would of just delt with my acne with topicals. my derm says im just pushing out all the hidden cysts. ... (5 replies)
... If you are in your 20's or older and your acne is only on your chin your acne is most likely caused by hormones. Accutane may help but will not completely treat hormonal acne. It often comes back, worse than before, right after you stop taking accutane. ... (9 replies)
... Hello everyone. I'm actually on the board looking up accutane because my daughter is about to undergo treatment. I am 45 and since age 11 have suffered through cystic acne. ... (14 replies)
... sophomore year and have battled since then using and trying everything but chemical peels. I controlled my acne in high school with prescription drugs, ointment and facials. ... (0 replies)
... I was on it for 1 month and it made my acne a million times worse and also made me really depressed. So i went back to my doctor and he said that it should be working by now and to come off it coz it wasnt working for me.... ... (4 replies)
After accutane
Jul 17, 2005
... and did it help or make the acne worse? ... (27 replies)
... you may already have permanent neurological damage. And since accutane stays in your body for at least a month after you take the last pill, new side effects may not appear until after you've quit it. ... (20 replies)


Associated Tags: aldactone, erythromycin, tazorac, yasmin

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 09:37 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!